# SDR CALA9800088

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938MC
- Make and model: Doug DC-9-83
- Aircraft serial: 49525
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Loose
- Location: Nlg Sensor
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN GEAR WAS EXTENDED ON FINAL APPROACH TO IAH, THE NOSE GEAR RED UNSAFE LIGHT REMAINED ILLUMINATED AND THE GEAR WARNING HORN SOUNDED ABOUT FIVE SECONDS LATER.  THE GEAR WAS CYCLED AND THE GREEN NOSE GEAR LIGHT ILLUMINATED AND THE WARNING HORN STOPPED 15 SECONDS LATER.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NLG DOWNLOCK SENSOR CANNON PLUG LOOSE.  THE CANNON PLUG WAS SECURED.  A SIMULATED GEAR SWING WAS PERFORMED AND ALL INDICATIONS CHECKED NORMAL.
